# SDR CA141022004

- Difficulty date: October 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 8,708 hours
- Engine: Pwc PW150A
- System (JASC): 2210 · Autopilot System
- Part: Module
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) 1) PILOT REPORTED DISCREPANCY. YAW DAMPER DISENGAGED MESSAGE DISPLAYED, TAKEOFF REJECTED. RETURNED TO THE GATE.  MAINTENANCE REPLACED INPUT/OUTPUT PROCESSOR NR 1 IAW AMM 31-41-06. YD OPERATIONAL TEST CARRIED OUT IAW AMM 22-11-36. COULD NOT FAULT. SYSTEM IS SERVICEABLE. NO FURTHUR FAULTS. IN/OP PROCESSOR REMOVED P/N C12432AB09,  2) PILOT REPORTED DISCREPANCY ON 21 OCT 2014. IN FLIGHT THE AP AND YD KICKS OFFLINE NUMEROUS TIMES LAST FEW FLIGHTS (YAW DAMPER SYSTEM).  MAINTENANCE REPLACED THE FLIGHT GUIDANCE MODULE #1 AND GROUND CHECKED IT IAW AMM 22-11-01 TASK 22-11-01-720-801 AND YAW DAMPER ACTUATOR SYSTEM GROUND CHECKED IT IAW AMM 22-11-36 TASK 22-11-36-710-801. FG MODULE REMOVED.
